COZIBIS Syp.

paracetamol syrup for children
Information About COZIBIS Syp.
COMPOSITIONPACK
Paracetamol-250mg
Phenylphrine-5mg
CPM-2mg
Sodium Citrate-60mg
60ml

COZIBIS PARACETAMOL SYRUP FOR CHILDREN -A powerful suspension for children to make them resistant from infections spread in the environment. The main constituents of the suspension syrup are as follows:

  • Paracetamol:Paracetamol is a medicine that is commonly used in children. The main uses of paracetamol are for relief of pain and for reducing a fever.Paracetamol is one of the most commonly used ‘over-the-counter’ medicines, especially for the minor illnesses suffered by many children.
  • Phenylphrine: Phenylephrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood vessels can cause nasal congestion (stuffy nose).This medication works by decreasing swelling in the nose and ears which makes breathing easier and lessens any discomfort.
  • Chlorpheniramine Maleate: Chlorpheniramine maleate is a medicine known as an antihistamine. When the body comes into contact with something it is allergic to, such as pollen, animal hair or fur, house dust or insect bites, it produces a chemical called histamine. This causes itchy, watery eyes, running or blocked nose, sneezing and rashes, which may itch. Chlorpheniramine maleate blocks the effects of histamine and so reduces these symptoms.
  • Sodium Citarte: It is used for treatment of mild to moderate pain and comes generally in combination with paracetamol.